# SDR AALA202112285652

- Difficulty date: December 26, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A300*
- Aircraft serial: 4850
- Aircraft time: 34,222 hours, 12,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR CHECK PRESSURE CAUTION-PRE FLIGHT. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
